Review: Joseph R. Shoenfield, Degrees of Unsolvability [Book Review]

Journal of Symbolic Logic 40 (3):452-453 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: Joseph R. Shoenfield, Mathematical Logic. [REVIEW]Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):234-236.
Review: Joseph R. Shoenfield, Mathematical Logic. [REVIEW]J. Donald Monk - 2001 - Bulletin of Symbolic Logic 7 (3):376-376.
Review: Joseph R. Shoenfield, Recursion Theory. [REVIEW]Steffen Lempp - 1994 - Journal of Symbolic Logic 59 (3):1105-1105.


Added to PP

13 (#288,494)

6 months
13 (#1,035,185)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references